Experts has a new look! Let us know what you think of the updates.

Provide feedback
Home
Scholarly Works
Optimal Progressive Type-II Censoring Schemes for...
Journal article

Optimal Progressive Type-II Censoring Schemes for Nonparametric Confidence Intervals of Quantiles

Abstract

In this article, optimal progressive censoring schemes are examined for the nonparametric confidence intervals of population quantiles. The results obtained can be universally applied to any continuous probability distribution. By using the interval mass as an optimality criterion, the optimization process is free of the actual observed values from the sample and needs only the initial sample size n and the number of complete failures m. Using …

Authors

Balakrishnan N; Han D

Journal

Communications in Statistics - Simulation and Computation, Vol. 36, No. 6, pp. 1247–1262

Publisher

Taylor & Francis

Publication Date

November 5, 2007

DOI

10.1080/03610910701569184

ISSN

0361-0918